MathSciNet Relay Station
MathSciNet bibliographic data
MR2982012 35C07 (35Q53 35Q55)
Li, Jibin; Chen, Fengjuan Exact travelling wave solutions and their dynamical behavior for a class coupled nonlinear wave equations. Discrete Contin. Dyn. Syst. Ser. B 18 (2013), no. 1, 163–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement